# SDR 2005000007

- Difficulty date: June 4, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N459AX
- Make and model: Boeing 757-28A
- Aircraft serial: 25621
- Aircraft time: 50,549 hours, 14,094 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Accelerometer
- Part number: 144957000
- Part serial: 0646
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

N1 ENG VIB HIGH ON CLIMB OUT (YELLOW) READ 2.7, ENG INDICATIONS NORMAL.  VIBRATION RETURNED BELOW 2.5 WITH THRUST LEVER RETARDED ENG WAS NOT SHUT DOWN.  TROUBLE SHOT ENG VIBRATION PER 757 FIM 77-31-00 RT ENG VIBRATION CONTROLLER BOX HAD FAULT CODE B8 DISPLAYED.  REMOVED AND REPLACED ACCELEROMETER PER MM 77-31-01.  PERFORMED ENG VIB OPS CHECKS OK.
